Posted , 36 users are following.
Hello. I was taking Lipitor (atorvastatin) for 3 months before I started to get SEVERE muscle pain in my right arm to the point where suddenly, I could not left my arm or hold a cup without having severe pain. I stopped taking the statin. I've been off it now for 8 days. The severe pain seems to come and go (the pain itself has never really disappeared, it just seems to start off small in one area, mostly my shoulders, then get worse before it calms down again....only to reappear in the other arm!) I've read that COg10 helps, so I have just started taking 400mg over the last three days. I thought I turned the corner yesterday, only to wake up in the middle of the night with the severe shoulder/arm pain again. Any thoughts from othere who experienced this, and how long it took for you to recover after stopping the statin? I am 60 and was very active before this taking this -- now, i can't even pick up a golf club without pain. I am trying to stay positive with hopes that eventually, the pain will go away and my muscles will start to repair themselves -- but, I'm a little scared after reading some things on the internet, of course.
2 likes, 149 replies